# SDR AALA2019102539007

- Difficulty date: October 22, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 42,926 hours, 20,656 cycles
- Engine: Iae V2524A5
- Engine time: 31,036 hours, 12,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR OF OIL WHEN APU BLEED AIR TURNED ON. MAINTENANCE PERFORMED JOB CARD 2600021001. ISOLATED ODOR TO APU. SUPPLEMENTAL INFORMATION: MAINTENANCE REPORTS ACCOMPLISHED JOB CARD 26L00021002 AND 26L00021004, FOUND NO DISCREPANCIES. NO ODOR IN FLIGHT DECK OR CABIN AT THIS TIME. (CLOSED)
